Title: Squareful points of bounded height
Authors: Van Valckenborgh, Karl # ×
Issue Date: 2011
Publisher: Académie des sciences
Series Title: Comptes Rendus. Mathématique vol:349 pages:603-606
ISSN: 1631-073X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science